Bradley J Lucier

Bibtex entries for my papers in MathSciNet

@article{MR2792413,
  author = {Chambolle, Antonin and Levine, Stacey E. and Lucier, Bradley
              J.},
  title = {An upwind finite-difference method for total variation-based
              image smoothing},
  journal = {SIAM J. Imaging Sci.},
  fjournal = {SIAM Journal on Imaging Sciences},
  volume = {4},
  year = {2011},
  number = {1},
  pages = {277--299},
  issn = {1936-4954},
  coden = {SJISBI},
  mrclass = {65D18 (68U10 94A08)},
  mrnumber = {2792413 (2012h:65041)},
  mrreviewer = {Dragos Calitoiu},
  doi = {10.1137/090752754},
  url = {http://dx.doi.org/10.1137/090752754}
}
@article{MR2792398,
  author = {Wang, Jingyue and Lucier, Bradley J.},
  title = {Error bounds for finite-difference methods for
              {R}udin-{O}sher-{F}atemi image smoothing},
  journal = {SIAM J. Numer. Anal.},
  fjournal = {SIAM Journal on Numerical Analysis},
  volume = {49},
  year = {2011},
  number = {2},
  pages = {845--868},
  issn = {0036-1429},
  coden = {SJNAAM},
  mrclass = {65N06 (65D18 65N15 94A08)},
  mrnumber = {2792398 (2012h:65244)},
  mrreviewer = {Shai Dekel},
  doi = {10.1137/090769594},
  url = {http://dx.doi.org/10.1137/090769594}
}
@article{MR1838033,
  author = {Chambolle, Antonin and Lucier, Bradley J.},
  title = {Interpreting translation-invariant wavelet shrinkage as a new
              image smoothing scale space},
  journal = {IEEE Trans. Image Process.},
  fjournal = {IEEE Transactions on Image Processing},
  volume = {10},
  year = {2001},
  number = {7},
  pages = {993--1000},
  issn = {1057-7149},
  coden = {IIPRE4},
  mrclass = {94A08},
  mrnumber = {1838033 (2002e:94006)},
  doi = {10.1109/83.931093},
  url = {http://dx.doi.org/10.1109/83.931093}
}
@article{MR1822424,
  author = {Lee, Nam-Yong and Lucier, Bradley J.},
  title = {Wavelet methods for inverting the {R}adon transform with noisy
              data},
  journal = {IEEE Trans. Image Process.},
  fjournal = {IEEE Transactions on Image Processing},
  volume = {10},
  year = {2001},
  number = {1},
  pages = {79--94},
  issn = {1057-7149},
  coden = {IIPRE4},
  mrclass = {94A08 (92C50)},
  mrnumber = {1822424 (2002e:94013)},
  mrreviewer = {K. Pan},
  doi = {10.1109/83.892445},
  url = {http://dx.doi.org/10.1109/83.892445}
}
@article{MR1669536,
  author = {Chambolle, Antonin and DeVore, Ronald A. and Lee, Nam-yong and
              Lucier, Bradley J.},
  title = {Nonlinear wavelet image processing: variational problems,
              compression, and noise removal through wavelet shrinkage},
  journal = {IEEE Trans. Image Process.},
  fjournal = {IEEE Transactions on Image Processing},
  volume = {7},
  year = {1998},
  number = {3},
  pages = {319--335},
  issn = {1057-7149},
  coden = {IIPRE4},
  mrclass = {94A08 (42C40 94A12 94A29)},
  mrnumber = {1669536 (2001i:94006)},
  doi = {10.1109/83.661182},
  url = {http://dx.doi.org/10.1109/83.661182}
}
@article{MR1648516,
  author = {Chambolle, Antonin and Lucier, Bradley J.},
  title = {Un principe du maximum pour des op\'erateurs monotones},
  journal = {C. R. Acad. Sci. Paris S\'er. I Math.},
  fjournal = {Comptes Rendus de l'Acad\'emie des Sciences. S\'erie I.
              Math\'ematique},
  volume = {326},
  year = {1998},
  number = {7},
  pages = {823--827},
  issn = {0764-4442},
  coden = {CASMEI},
  mrclass = {47H07 (35B50 47N20)},
  mrnumber = {1648516 (99g:47125)},
  doi = {10.1016/S0764-4442(98)80020-7},
  url = {http://dx.doi.org/10.1016/S0764-4442(98)80020-7}
}
@article{MR1382828,
  author = {DeVore, Ronald A. and Lucier, Bradley J.},
  title = {On the size and smoothness of solutions to nonlinear
              hyperbolic conservation laws},
  journal = {SIAM J. Math. Anal.},
  fjournal = {SIAM Journal on Mathematical Analysis},
  volume = {27},
  year = {1996},
  number = {3},
  pages = {684--707},
  issn = {0036-1410},
  coden = {SJMAAH},
  mrclass = {35L65 (46E35)},
  mrnumber = {1382828 (97c:35128)},
  mrreviewer = {Alexander Doktor},
  doi = {10.1137/0527037},
  url = {http://dx.doi.org/10.1137/0527037}
}
@incollection{MR1247523,
  author = {Hsiao, C.-c. and Jawerth, B. and Lucier, B. J. and Yu, X. M.},
  title = {Near optimal compression of orthonormal wavelet expansions},
  booktitle = {Wavelets: mathematics and applications},
  series = {Stud. Adv. Math.},
  pages = {425--446},
  publisher = {CRC},
  address = {Boca Raton, FL},
  year = {1994},
  mrclass = {42C15},
  mrnumber = {1247523 (94h:42060)}
}
@article{MR1107269,
  author = {Brown, Lawrence G. and Lucier, Bradley J.},
  title = {Best approximations in {$L^1$} are near best in {$L^p,\
              phttp://dx.doi.org/10.2307/2160172}
}
@article{MR1175287,
  author = {DeVore, Ronald A. and Jawerth, Bj{\"o}rn and Lucier, Bradley
              J.},
  title = {Surface compression},
  journal = {Comput. Aided Geom. Design},
  fjournal = {Computer Aided Geometric Design},
  volume = {9},
  year = {1992},
  number = {3},
  pages = {219--239},
  issn = {0167-8396},
  coden = {CAGDEX},
  mrclass = {65D17},
  mrnumber = {1175287 (93i:65029)},
  mrreviewer = {S. Dubuc},
  doi = {10.1016/0167-8396(92)90019-L},
  url = {http://dx.doi.org/10.1016/0167-8396(92)90019-L}
}
@incollection{MR1172819,
  author = {Lucier, Bradley J.},
  title = {Wavelets and image compression},
  booktitle = {Mathematical methods in computer aided geometric design, {II}
              ({B}iri, 1991)},
  pages = {391--400},
  publisher = {Academic Press},
  address = {Boston, MA},
  year = {1992},
  mrclass = {94A12 (65T99)},
  mrnumber = {1172819}
}
@incollection{MR1165722,
  author = {DeVore, Ronald A. and Lucier, Bradley J.},
  title = {Wavelets},
  booktitle = {Acta numerica, 1992},
  series = {Acta Numer.},
  pages = {1--56},
  publisher = {Cambridge Univ. Press},
  address = {Cambridge},
  year = {1992},
  mrclass = {42C15 (41A30 65T99)},
  mrnumber = {1165722 (93g:42022)},
  mrreviewer = {S. D. Riemenschneider}
}
@article{MR1162221,
  author = {DeVore, Ronald A. and Jawerth, Bj{\"o}rn and Lucier, Bradley
              J.},
  title = {Image compression through wavelet transform coding},
  journal = {IEEE Trans. Inform. Theory},
  fjournal = {Institute of Electrical and Electronics Engineers.
              Transactions on Information Theory},
  volume = {38},
  year = {1992},
  number = {2, part 2},
  pages = {719--746},
  issn = {0018-9448},
  coden = {IETTAW},
  mrclass = {68U10 (42C15)},
  mrnumber = {1162221 (97h:68139)},
  doi = {10.1109/18.119733},
  url = {http://dx.doi.org/10.1109/18.119733}
}
@article{MR1089045,
  author = {DeVore, Ronald A. and Lucier, Bradley J.},
  title = {High order regularity for conservation laws},
  journal = {Indiana Univ. Math. J.},
  fjournal = {Indiana University Mathematics Journal},
  volume = {39},
  year = {1990},
  number = {2},
  pages = {413--430},
  issn = {0022-2518},
  coden = {IUMJAB},
  mrclass = {35L65 (35B65 65M60)},
  mrnumber = {1089045 (91k:35155)},
  doi = {10.1512/iumj.1990.39.39022},
  url = {http://dx.doi.org/10.1512/iumj.1990.39.39022}
}
@incollection{MR1033281,
  author = {DeVore, Ronald A. and Lucier, Bradley J.},
  title = {High order regularity for solutions of the inviscid {B}urgers
              equation},
  booktitle = {Nonlinear hyperbolic problems ({B}ordeaux, 1988)},
  series = {Lecture Notes in Math.},
  volume = {1402},
  pages = {147--154},
  publisher = {Springer},
  address = {Berlin},
  year = {1989},
  mrclass = {35L65 (35Q20 65N30)},
  mrnumber = {1033281 (90k:35164)},
  doi = {10.1007/BFb0083873},
  url = {http://dx.doi.org/10.1007/BFb0083873}
}
@article{MR946641,
  author = {Lucier, Bradley J.},
  title = {Regularity through approximation for scalar conservation laws},
  journal = {SIAM J. Math. Anal.},
  fjournal = {SIAM Journal on Mathematical Analysis},
  volume = {19},
  year = {1988},
  number = {4},
  pages = {763--773},
  issn = {0036-1410},
  coden = {SJMAAH},
  mrclass = {35L65 (35B99)},
  mrnumber = {946641 (89f:35130)},
  mrreviewer = {Denis Serre},
  doi = {10.1137/0519053},
  url = {http://dx.doi.org/10.1137/0519053}
}
@article{MR908241,
  author = {Hoff, David and Lucier, Bradley J.},
  title = {Numerical methods with interface estimates for the porous
              medium equation},
  journal = {RAIRO Mod\'el. Math. Anal. Num\'er.},
  fjournal = {RAIRO Mod\'elisation Math\'ematique et Analyse Num\'erique},
  volume = {21},
  year = {1987},
  number = {3},
  pages = {465--485},
  issn = {0764-583X},
  mrclass = {76S05 (65P05 76-08)},
  mrnumber = {908241 (88m:76066)},
  mrreviewer = {P. C. Jain}
}
@article{MR879403,
  author = {Lucier, Bradley J. and Overbeek, Ross},
  title = {A parallel adaptive numerical scheme for hyperbolic systems of
              conservation laws},
  note = {Parallel processing for scientific computing (Norfolk, Va.,
              1985)},
  journal = {SIAM J. Sci. Statist. Comput.},
  fjournal = {Society for Industrial and Applied Mathematics. Journal on
              Scientific and Statistical Computing},
  volume = {8},
  year = {1987},
  number = {2},
  pages = {S203--S219},
  issn = {0196-5204},
  coden = {SIJCD4},
  mrclass = {65M05 (65W05)},
  mrnumber = {879403 (88b:65101)},
  doi = {10.1137/0908021},
  url = {http://dx.doi.org/10.1137/0908021}
}
@article{MR842121,
  author = {Lucier, Bradley J.},
  title = {On nonlocal monotone difference schemes for scalar
              conservation laws},
  journal = {Math. Comp.},
  fjournal = {Mathematics of Computation},
  volume = {47},
  year = {1986},
  number = {175},
  pages = {19--36},
  issn = {0025-5718},
  coden = {MCMPAF},
  mrclass = {65M10 (35L65)},
  mrnumber = {842121 (87j:65110)},
  mrreviewer = {Carlos A. de Moura},
  doi = {10.2307/2008080},
  url = {http://dx.doi.org/10.2307/2008080}
}
@article{MR815831,
  author = {Lucier, Bradley J.},
  title = {A moving mesh numerical method for hyperbolic conservation
              laws},
  journal = {Math. Comp.},
  fjournal = {Mathematics of Computation},
  volume = {46},
  year = {1986},
  number = {173},
  pages = {59--69},
  issn = {0025-5718},
  coden = {MCMPAF},
  mrclass = {65M25 (35L05)},
  mrnumber = {815831 (87m:65141)},
  mrreviewer = {Randall J. LeVeque},
  doi = {10.2307/2008214},
  url = {http://dx.doi.org/10.2307/2008214}
}
@article{MR811184,
  author = {Lucier, Bradley J.},
  title = {Error bounds for the methods of {G}limm, {G}odunov and
              {L}e{V}eque},
  journal = {SIAM J. Numer. Anal.},
  fjournal = {SIAM Journal on Numerical Analysis},
  volume = {22},
  year = {1985},
  number = {6},
  pages = {1074--1081},
  issn = {0036-1429},
  coden = {SJNAAM},
  mrclass = {65M10},
  mrnumber = {811184 (88a:65104)},
  doi = {10.1137/0722064},
  url = {http://dx.doi.org/10.1137/0722064}
}
@article{MR773210,
  author = {Lucier, Bradley J.},
  title = {On {S}obolev regularizations of hyperbolic conservation laws},
  journal = {Comm. Partial Differential Equations},
  fjournal = {Communications in Partial Differential Equations},
  volume = {10},
  year = {1985},
  number = {1},
  pages = {1--28},
  issn = {0360-5302},
  coden = {CPDIDZ},
  mrclass = {35L65},
  mrnumber = {773210 (86h:35082)},
  mrreviewer = {Carlos A. de Moura},
  doi = {10.1080/03605308508820370},
  url = {http://dx.doi.org/10.1080/03605308508820370}
}
@article{MR772891,
  author = {Lucier, Bradley J.},
  title = {A stable adaptive numerical scheme for hyperbolic conservation
              laws},
  journal = {SIAM J. Numer. Anal.},
  fjournal = {SIAM Journal on Numerical Analysis},
  volume = {22},
  year = {1985},
  number = {1},
  pages = {180--203},
  issn = {0036-1429},
  coden = {SJNAAM},
  mrclass = {65M50 (35L65 65M05)},
  mrnumber = {772891 (86d:65123)},
  mrreviewer = {Randall J. LeVeque},
  doi = {10.1137/0722012},
  url = {http://dx.doi.org/10.1137/0722012}
}
@article{MR598350,
  author = {Nagylaki, Thomas and Lucier, Bradley},
  title = {Numerical analysis of random drift in a cline},
  journal = {Genetics},
  fjournal = {Genetics. A Periodical Record of Investigations Bearing on
              Heredity and Variation},
  volume = {94},
  year = {1980},
  number = {2},
  pages = {497--517},
  issn = {0016-6731},
  coden = {GENTAE},
  mrclass = {92A10},
  mrnumber = {598350 (83h:92033)}
}

This file was generated by bibtex2html 1.93.